American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] H. J. Hupkes and B. Sandstede. Stability of pulse solutions for the discrete FitzHugh--Nagumo system. Trans. Amer. Math. Soc. 365 (2013) 251-301.
Abstract, references, and article information   
View Article: PDF

[2] Martin Wechselberger. \`{A} propos de canards (Apropos canards). Trans. Amer. Math. Soc. 364 (2012) 3289-3309.
Abstract, references, and article information   
View Article: PDF

[3] Shui-Nee Chow, Weishi Liu and Yingfei Yi. Center manifolds for smooth invariant manifolds. Trans. Amer. Math. Soc. 352 (2000) 5179-5211. MR 1650077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1